MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BBL¿ INDIA INK REAGENT DROPPERS; STAINS, MICROBIOLOGIC

BECTON DICKINSON & CO. (SPARKS) BD BBL¿ INDIA INK REAGENT DROPPERS; STAINS, MICROBIOLOGIC
Catalog Number 261194
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is rr donnelley.This site is an oem manufacturing site.Therefore, bd corporate headquarters in sparks, md has been listed in sections d.3.And g.1.And the sparks fda registration number has been used for the manufacture report number.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 7 of 8: it was reported while using bd bbl¿ india ink reagent droppers that one dropper had grainy dye making it unusable.There was no health impact or consequence reported.
 
Additional Manufacturer Narrative
Investigation summary - bd had not received samples or photos for investigation.Therefore, retention samples were visually examined, and no issues were observed relating to precipitate as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode of precipitate.A root cause was unable to be identified.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD BBL¿ INDIA INK REAGENT DROPPERS
Common Device Name
STAINS, MICROBIOLOGIC
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22373447
Report Number1119779-2025-00768
Device Sequence Number17252647
Product Code JTS
UDI-Device Identifier30382902611944
UDI-Public(01)30382902611944(17)270831(10)B03H029M
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number261194
Device Lot NumberB03H029M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown